| Catalog Number |
NOD12LPT |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a catheter placement procedure using navarre opti-drain drainage catheter.It was reported that post catheter placement, the drainage catheter connector was allegedly found fractured.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.The photo shows the view of drainage catheters connector hub in which edges of the hub noted to be cracked.A piece was noted to be missing from the cracked connector hub.Therefore, the investigation is confirmed for the reported fracture, fluid leak and identified material separation issues.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a catheter placement procedure using navarre opti-drain drainage catheter.It was reported that post catheter placement, the drainage catheter connector was allegedly found fractured.Reportedly, drainage catheter connector was allegedly found leaking point is located at the junction between the catheter body and the white connector.There was no reported patient injury.